# SDR RRXA98452

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640229521
- Condition: Misdrilled
- Location: Frame 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND HOLE IN RADIUS OF FRAME 1240 BETWEEN LONGERONS 11 AND 12 RIGHT.  PLUGGED HOLE IN FRAME IAW FAA APPROVED DER COTNEY ENGINEERING RFTS 98-351 DATED 7-22-98.
